Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 30, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 18, 2016, 3:47 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2016, 3:47 PM CDT (20:47 UTC)
- Expired
- Apr 19, 2016, 7:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
958 WHUS74 KLCH 182047 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 347 PM CDT MON APR 18 2016 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT REMAIN IN EFFECT THROUGH TONIGHT... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS AND HIGH PRESSURE ALONG THE ATLANTIC SEABOARD WILL CONTINUE TO RESULT IN STRONG AND GUSTY SOUTHEAST WINDS AND ROUGH SEAS. WINDS AND SEAS ARE EXPECTED TO BEGIN SUBSIDING LATE TONIGHT. GMZ470-190500- /O.NEW.KLCH.SC.Y.0030.160418T2047Z-160419T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 347 PM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ472-475-190500- /O.EXT.KLCH.SC.Y.0029.000000T0000Z-160419T1200Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 347 PM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE...4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
2 follow-up statements
552 WHUS74 KLCH 190310 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1010 PM CDT MON APR 18 2016 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT REMAIN IN EFFECT THROUGH TONIGHT... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS AND HIGH PRESSURE ALONG THE ATLANTIC SEABOARD WILL CONTINUE TO RESULT IN STRONG AND GUSTY SOUTHEAST WINDS AND ROUGH SEAS. WINDS AND SEAS ARE EXPECTED TO BEGIN SUBSIDING BY EARLY TUESDAY. GMZ472-475-191100- /O.CON.KLCH.SC.Y.0029.000000T0000Z-160419T1200Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1010 PM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE...4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-191100- /O.CON.KLCH.SC.Y.0030.000000T0000Z-160419T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1010 PM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
249 WHUS74 KLCH 190311 CCA MWWLCH URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAKE CHARLES LA 1011 PM CDT MON APR 18 2016 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT REMAIN IN EFFECT THROUGH TONIGHT... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS AND HIGH PRESSURE ALONG THE ATLANTIC SEABOARD WILL CONTINUE TO RESULT IN STRONG AND GUSTY SOUTHEAST WINDS AND ROUGH SEAS. WINDS AND SEAS ARE EXPECTED TO BEGIN SUBSIDING BY EARLY TUESDAY. GMZ472-475-191200- /O.COR.KLCH.SC.Y.0029.000000T0000Z-160419T1200Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1011 PM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE...4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-191200- /O.CON.KLCH.SC.Y.0030.000000T0000Z-160419T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1011 PM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 11:38 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 18, 11:38 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1138 AM CDT MON APR 18 2016
.DISCUSSION...
WIDESPREAD RAIN WITH EMBEDDED HEAVIER CONVECTIVE BANDS CONTINUES
PUSH SLOWLY EASTWARD THROUGH EAST TX THIS MORNING...WITH AN
ELONGATED NNE TO SSW ORIENTED HVY RAIN BAND STARTING TO TAKE
SHAPE JUST WEST OF THE SABINE RIVER AND OUT INTO THE GULF OF
MEXICO. MODEL GUIDANCE IS OF LIMITED VALUE THIS MORNING AS NONE
HAVE DONE A GREAT JOB WITH THE ONGOING RAINFALL...THUS MUCH OF
THIS UPDATE IS BASED ON ONGOING RADAR/SATELLITE TRENDS. WITH THE
HEAVIER CONVECTION STARTING TO ORIENT IN A N-S FASHION AND THE
OVERALL SLOW EASTWARD PROPAGATION...OPTED TO EXPAND THE FLASH
FLOOD WATCH INTO THE LOUISIANA PARISHES ADJACENT TO THE SABINE
RIVER. REMAINING HAZARDS LEFT AS IS FOR THE TIME BEING...WITH THE
ONLY OTHER CHANGE OF NOTE A REDUCTION OF MAX TEMPS OVER EAST TX
INTO WRN LA.
13
&&
.PREV DISCUSSION... /ISSUED 712 AM CDT MON APR 18 2016/
UPDATE...
UPDATE TO REMOVE WIND ADVISORY HEADLINE FROM JEFFERSON COUNTY AND
VERMLION PARISH ZONE FORECAST. TWEAKED POPS THROUGH MID WEEK.
PREV DISCUSSION... /ISSUED 608 AM CDT MON APR 18 2016/
UPDATE...
FLASH FLOOD WATCH POSTED FROM NOW UNTIL 12Z TUESDAY FOR
ALL OF SOUTHEAST TEXAS. 3 TO 5 INCH RAINFALL TOTALS POSSIBLE
IN THE WATCH AREA WITH ISOLATED AMOUNTS UP TO NEAR 7 INCHES.
PREV DISCUSSION... /ISSUED 555 AM CDT MON APR 18 2016/
AVIATION...RAIN AND THUNDERSTORMS WILL CONTINUE TO WORK INTO THE
REGION FROM THE WEST THIS MORNING. LOWER VIS AND CEILINGS WILL
ACCOMPANY THIS AREA OF PRECIP. RAIN CHANCES WILL BE LESSER TOWARD
KLFT AND KARA. WINDS WILL ALSO INCREASE THIS MORNING AND BECOME
GUSTY AGAIN TODAY.
PREV DISCUSSION... /ISSUED 438 AM CDT MON APR 18 2016/
DISCUSSION...
PERSISTENT UPPER LEVEL OMEGA BLOCK PATTERN WITH TROUGHING OVER
THE COLORADO ROCKIES...RIDGING ACROSS OUR EASTERN UNITED STATES
AND ANOTHER TROUGH OVER THE WESTERN ATLANTIC CONTINUES TO BRING
HEAVY TRAINING RAINS ACROSS TEXAS OVERNIGHT SPAWNING FLASH FLOOD
WARNINGS MAINLY WEST OF THE HOUSTON AREA. ACROSS EXTREME SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA...LOW LEVEL MOISTURE CONTINUED TO
STREAM OUT OF THE GULF AND CONVERGE INTO THE CURRENTLY UNFOLDING
HEAVY RAIN AREA.
FOR THE MOST PART...OUR AREA HAS BEEN SPARED THE HEAVY RAIN THUS
FAR...BUT THE RADAR IS NOW SHOWING THE LEADING EDGE OF THE SHIELD
HAVING ENTERED OUR SOUTHEAST TEXAS AREA. QUANTITATIVE PRECIPITATION
TOTALS OR QPF INDICATES THAT 2 TO NEAR 4 INCHES OF RAIN IS POSSIBLE
ACROSS OUR SOUTHEAST TEXAS COUNTY WARNING AREA BY TUESDAY 12Z.
SINCE OUR GROUND IS FAIRLY DRY WITH ONLY ONE DAY THIS MONTH OF 1
INCH OR BETTER OF PRECIPITATION...AND THE FLASH FLOOD GUIDANCE
VALUES FOR FLASH FLOODING FOR ONE HOUR BEING OVER 3 INCHES...3
HOUR 3.5 TO 4.5 INCHES...AND 6 HOUR VALUES 4.5 TO 5.5 INCHES...DO
NOT THINK WE NEED TO ISSUE FLOOD WATCH YET FOR SOUTHEAST TEXAS
AND MAY NOT NEED TOO IF THE UPPER LEVEL TROUGH TO THE WEST BEGINS
TO LIFT OUT LATER TODAY INTO TUESDAY. THE HEAVY RAIN MAY INDEED
HANG OUT TO OUR WEST AND NORTH. WE BELIEVE THE CURRENT MCS
BRINGING FLOODING RAINS WEST OF HOUSTON WILL WEAKEN THROUGH THE
MORNING. NEW HEAVY RAIN DEVELOPMENT WILL LIKELY FORM WEST OF
CURRENT ACTIVITY AND THAT WOULD PLACE HEAVY RAIN MAINLY ON THE
FRINGES OF OUR AREA BACK TO THE WEST THIS AFTERNOON. EVEN WITH
THAT SAID...STILL EXPECT SHOWERS AND THUNDERSTORMS OF THE LIGHTER
VARIETY TO DEVELOP ACROSS THE AREA. FOR NOW...WILL NOT ISSUE A
FLOOD WATCH PRODUCT...WILL LET THE DAY SHIFT MONITOR FOR ANY
FURTHER IMPINGEMENT OF THE HEAVY RAIN.
SHOWERS AND A FEW THUNDERSTORMS WILL LINGER THROUGH THURSDAY
BEFORE COMING TO AN END FOR FRIDAY AS A COOL FRONT PASSES THROUGH
THE AREA....DRY AND WARM WEATHER WILL FOLLOW INTO THE WEEKEND AS
DAYTIME HEATING OFFSETS THE WEAK COOL FRONT.
MARINE...
LOW PRESSURE TO THE NORTHWEST AND HIGH PRESSURE TO THE EAST WILL
KEEP THE NORTHWEST GULF OF MEXICO IN A LONG FETCH OF ONSHORE
WINDS. ELEVATED WINDS THIS MORNING WILL DECREASE LATE THIS
AFTERNOON INTO THE EVENING. ADDITIONALLY...SHOWER AND
THUNDERSTORM ACTIVITY WILL BE INCREASING AS DEEPENING MOISTURE
COMBINES WITH AN AREA OF LOW PRESSURE ALOFT OVER THE SOUTHERN
ROCKIES AND HIGH PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 62 76 64 / 50 40 80 50
LCH 76 68 77 68 / 80 80 80 40
LFT 80 65 78 66 / 30 40 40 40
BPT 72 69 77 68 / 90 80 80 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ027-030-041-073.
COASTAL FLOOD ADVISORY UNTIL 6 PM CDT THIS EVENING FOR LAZ041-
052>054-073-074.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ180-201-215-216-
259>262.
COASTAL FLOOD ADVISORY UNTIL 6 PM CDT THIS EVENING FOR TXZ215-
216.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ472-475.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR GMZ450-
452-455-470.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ450-452-455-470.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ430-432-435.
&&Hazardous weather outlook, Apr 18, 5:14 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 514 AM CDT MON APR 18 2016 GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-191015- VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 514 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT MODERATE TO OCCASIONAL HEAVY RAINS RETURN TO SOUTHEAST TEXAS AND TO A LESSER DEGREE SOUTHWEST AND CENTRAL LOUISIANA TODAY AND TONIGHT AS SEVERAL DISTURBANCE BEGIN TO EJECT OUT OF THE UPPER LOW INTO OUR AREA. SEVERE WEATHER IS NOT EXPECTED. EAST TO SOUTHEAST WINDS WILL REMAIN ELEVATED TODAY...HELPING MAINTAIN ABOVE NORMAL TIDE LEVELS ALONG THE COAST. A COASTAL FLOOD ADVISORY IS IN EFFECT UNTIL 6 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE UPPER LEVEL TROUGH WILL LIFT OUT TO THE NORTH LEAVING BEHIND ABUNDANT MOISTURE FOR SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THURSDAY. WHILE SEVERE WEATHER IS NOT CURRENTLY FORECAST...A FEW STRONG STORMS DURING THE PERIOD CANNOT BE RULED OUT AS DISTURBANCES MOVE AROUND THE BASE OF THE LARGER LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-450-452-455-470-472-475-191015- SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 514 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT THIS MORNING AS SOUTHEAST WINDS REMAIN ELEVATED DUE TO A STRONG PRESSURE GRADIENT. WINDS WILL BEGIN TO RATCHET DOWN ACROSS THE INLAND LAKES AND BAYS THIS AFTERNOON WHERE SMALL CRAFT SHOULD EXERCISE CAUTION WILL BE IN EFFECT. THE REMAINDER OF THE COASTAL WATERS WILL SEE WINDS DROPOFF THIS AFTERNOON FROM NORTH TO SOUTH AS WE ENTER INTO THE EVENING PERIOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ONSHORE WINDS WILL CONTINUE TO TAPER OFF THROUGH THE THURSDAY. A WEAK COOL FRONT WILL ENTER THE GULF WATERS ON FRIDAY WITH OFFSHORE WINDS LASTING THROUGH SATURDAY MORNING. SOUTHERLY FLOW RETURNS LATER IN THE DAY SATURDAY. HIGH PRESSURE WILL HOLD OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Apr 18, 1:47 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
147 PM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HEAVY RAIN 2 W SEA RIM STATE PARK 29.69N 94.08W
04/18/2016 M5.04 INCH JEFFERSON TX MESONET
MESONET STATION CLAM LAKE ROAD @ TEN MILE
CUT BRIDGE /JCLT2/
&&
NWS LAKE CHARLES LA
IRIS SYSTEMLocal storm report, Apr 18, 1:59 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
159 PM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM FLASH FLOOD 1 WNW ORANGE 30.11N 93.78W
04/18/2016 ORANGE TX BROADCAST MEDIA
SEVERAL STREETS FLOODED IN PINEHURST. TRAVEL
IS DISCOURAGED.
&&
JBLocal storm report, Apr 18, 2:02 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
202 PM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM FLASH FLOOD 1 S BATSON 30.24N 94.61W
04/18/2016 HARDIN TX DEPT OF HIGHWAYS
LOW WATER CROSSINGS FLOODED.
&&
JBLocal storm report, Apr 18, 2:03 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
203 PM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM FLASH FLOOD 4 SE THICKET 30.35N 94.59W
04/18/2016 HARDIN TX DEPT OF HIGHWAYS
LOW WATER CROSSINGS FLOODED.
&&
JBLocal storm report, Apr 18, 2:05 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
205 PM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD 8 E BUNA 30.43N 93.82W
04/18/2016 NEWTON TX DEPT OF HIGHWAYS
WATER OVER FM 253
&&
JBLocal storm report, Apr 18, 3:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM FLASH FLOOD 2 NNE CALL 30.64N 93.86W
04/18/2016 NEWTON TX DEPT OF HIGHWAYS
WATER OVER SEVERAL ROADS SOUTHEAST OF
KIRBYVILLE.
&&
JBThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 6:25 AM CDT | Flash Flood Watch | LCH | Beauregard, Cameron, Vernon | 31 hr |
| Apr 18, 9:36 AM CDT | Special Marine Warning | LCH | 39 min | |
| Apr 18, 10:12 AM CDT | Special Marine Warning | LCH | 33 min | |
| Apr 18, 10:38 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 58 days |
| Apr 18, 1:15 PM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron | 3 hr |
| Apr 18, 2:59 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 3 hr |
| Apr 18, 4:23 PM CDT | Special Weather Statement | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis | 67 min |
| Apr 18, 4:26 PM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron | 3 hr |
| Apr 18, 6:17 AM CDT | Special Weather Statement | LCH | Hardin | 43 min |
| Apr 18, 6:59 AM CDT | Special Weather Statement | LCH | Hardin | 46 min |
| Apr 18, 7:46 AM CDT | Areal Flood Advisory | LCH | Jefferson | 3 hr |
| Apr 18, 9:05 AM CDT | Areal Flood Advisory | LCH | Jefferson, Orange | 3 hr |
| Apr 18, 9:31 AM CDT | River Flood Warning | LCH | Jefferson, Orange | 25 days |
| Apr 18, 9:44 AM CDT | Flash Flood Warning | LCH | Jefferson | 3 hr |
| Apr 18, 10:15 AM CDT | Flash Flood Warning | LCH | Orange | 3 hr |
| Apr 18, 10:42 AM CDT | Special Weather Statement | LCH | Jefferson | 48 min |
| Apr 18, 11:26 AM CDT | Flash Flood Warning | LCH | Jasper, Newton | 3 hr |
| Apr 18, 11:49 AM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Apr 18, 2:22 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 6 hr |
| Apr 18, 2:32 PM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Newton, Tyler | 3 hr |
| Apr 18, 2:52 PM CDT | Areal Flood Warning | LCH | Hardin | 30 hr |
| Apr 18, 3:43 PM CDT | River Flood Warning | LCH | Hardin, Jasper | 9 days |
| Apr 18, 3:43 PM CDT | River Flood Warning | LCH | Hardin | 4 days |
| Apr 18, 3:43 PM CDT | River Flood Warning | LCH | Hardin, Jefferson | 11 days |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.